MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB ENFIT EDI CATHETER; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

MAQUET CRITICAL CARE AB ENFIT EDI CATHETER; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 6FR/49 CM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 12/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during patient treatment in invasive nava (neurally adjusted ventilatory assist) mode of ventilation, the patient developed a pneumothorax.The patient remained on the ventilator and was subsequently extubated with continued treatment in non invasive ventilation (niv) mode of ventilation.Final patient outcome was no injury.Manufacturer's ref #: (b)(4).
 
Additional Manufacturer Narrative
There was no demand for a ventilator investigation, and no logs are provided.The subjected edi catheter was scrapped.Evaluation of data from the user facility constitutes investigation.Ventilator settings were reportedly a nava level of 2.5, peep level at 6.5 cm h2o, upper pressure limit of 30 cm h2o and an o2 concentration of 28%.There were no issues with inserting and positioning of the edi catheter and no repositioning of the edi catheter was at any point performed during the usage time.According to the attending physician reviewing the case, neither the ventilator nor the chosen ventilation mode caused the event of pneumothorax.A check of the material parameters for the subjected edi catheter showed that all parameters were within the specified limits during manufacturing.The product met the final release criteria.There were no non-conformities identified with the batch.There is no evidence to support a technical malfunction of the edi catheter or the ventilator system.The underlying cause of the reported event has not been conclusively determined but was most likely patient related.There are no indications of ventilator malfunction.H3 other text : 4117.
 
Event or Problem Description
Manufacturer's ref #: (b)(4).

Brand Name
ENFIT EDI CATHETER
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key16768532
Report Number3013876692-2023-00018
Device Sequence Number6386467
Product Code PIF
UDI-Device Identifier17325710004606
UDI-Public(01)17325710004606
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K153688
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/06/2023
Report Date (Section F) 10/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6FR/49 CM
Device Catalogue Number6883898
Device Lot Number3000263414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/04/2023
Event Location Hospital
Date Report to Manufacturer10/06/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/04/2023
Initial Report FDA Received Date04/19/2023
Supplement Report FDA Received Date10/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age3 DA
Patient SexMale
Patient Weight9 KG
Date Report Sent to FDA10/06/2023